# SDR DL75E090987

- Difficulty date: June 1, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,354 hours, 13,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1570
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS A DENT AT STA 1570 AND STR 28 LT, C/W AT SAS - SAT ON N/R 134308 JOB 82954990001.
